RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 3–8 (Mi mz11812)  

Cohomology of Formal Modules over Local Fields

S. V. Vostokova, I. I. Nekrasovb

a Saint Petersburg State University
b Chebyshev Laboratory, St. Petersburg State University

Abstract: The structure of the first Galois cohomology groups for the group of points of a formal module in extensions of local fields is studied. A complete description for unramified extensions and classical formal group laws is obtained.

Keywords: formal module over a local field, formal group law.

Funding Agency Grant Number
Russian Science Foundation 16-11-10200
This work was supported by the Russian Science Foundation under grant 16-11-10200.


DOI: https://doi.org/10.4213/mzm11812

Full text: PDF file (447 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 511.221+511.223
Received: 27.09.2017
Revised: 12.02.2018

Citation: S. V. Vostokov, I. I. Nekrasov, “Cohomology of Formal Modules over Local Fields”, Mat. Zametki, 105:1 (2019), 3–8

Citation in format AMSBIB
\Bibitem{VosNek19}
\by S.~V.~Vostokov, I.~I.~Nekrasov
\paper Cohomology of Formal Modules over Local Fields
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/mz11812}
\crossref{https://doi.org/10.4213/mzm11812}
\elib{http://elibrary.ru/item.asp?id=36603818}


Linking options:
  • http://mi.mathnet.ru/eng/mz11812
  • https://doi.org/10.4213/mzm11812
  • http://mi.mathnet.ru/eng/mz/v105/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:43
    References:7
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019